Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What is the remedy for acne, dry skin in one with hyperthyroid ?

my TSH is diagnosed vry high its 13.7 n i was suffering frm hypothyroid frm last 10 years n taking thyronorm medicine frm last 10 year s these days sum doctor say that now i m suffering frm hyperthyroid ..? i was confused i got small acne on whole face .skin is too dry n rough plz suggest me wht to do
Asked On : Thu, 29 Mar 2012
Answers:  2 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear supriya..,
Thanks for choosing HCM..,
TSH ..... your thyroid is producing too much of the T3 & T4 hormones, you will develop hyperthyroidism (an overactive thyroid); and you are going to see the opposite effects.
You will also get fatigued very easily, you will have difficulties concentrating, you will rarely gain any weight, you will feel constantly nervous and restless, and you may possibly develop goiters on the thyroid..
TSH Level Status     TSH Level Count
Normal TSH Levels     0.4 - 4.0 mIU/L
Underactive Thyroid     2.0 mIU/L or more
Thyroid Disorder     0.5 and 3.0 mIU/LFor hypothyroid patients on thyroxine, measurement of TSH alone is generally considered sufficient. An increase in TSH above the normal range indicates under-replacement or poor compliance with therapy. A significant reduction in TSH suggests over-treatment. In both cases, a change in dose may be required.
For hyperthyroid patients, both TSH and T4 are usually monitored.
So evaluate the case and do needful...ok..good luck.,
Answered: Fri, 30 Mar 2012
I find this answer helpful
OBGYN Dr. Minoo Bhagia's  Response

Welcome to HCM forum

It is better to repeat your thyroid profile , TSH and Free T3 , T4

Take care
Answered: Thu, 29 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor